Moduli of metaplectic bundles on curves and theta-sheaves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 415-466.
DOI: 10.1016/j.ansens.2006.01.003
Lysenko, Sergey 1

1 Université Paris 6 Institut de mathématiques Analyse algébrique 175 rue du Chevaleret 75013 Paris (France)
@article{ASENS_2006_4_39_3_415_0,
     author = {Lysenko, Sergey},
     title = {Moduli of metaplectic bundles on curves and theta-sheaves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {415--466},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {3},
     year = {2006},
     doi = {10.1016/j.ansens.2006.01.003},
     zbl = {1111.14029},
     mrnumber = {2265675},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2006.01.003/}
}
TY  - JOUR
AU  - Lysenko, Sergey
TI  - Moduli of metaplectic bundles on curves and theta-sheaves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2006
DA  - 2006///
SP  - 415
EP  - 466
VL  - Ser. 4, 39
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2006.01.003/
UR  - https://zbmath.org/?q=an%3A1111.14029
UR  - https://www.ams.org/mathscinet-getitem?mr=2265675
UR  - https://doi.org/10.1016/j.ansens.2006.01.003
DO  - 10.1016/j.ansens.2006.01.003
LA  - en
ID  - ASENS_2006_4_39_3_415_0
ER  - 
%0 Journal Article
%A Lysenko, Sergey
%T Moduli of metaplectic bundles on curves and theta-sheaves
%J Annales scientifiques de l'École Normale Supérieure
%D 2006
%P 415-466
%V Ser. 4, 39
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2006.01.003
%R 10.1016/j.ansens.2006.01.003
%G en
%F ASENS_2006_4_39_3_415_0
Lysenko, Sergey. Moduli of metaplectic bundles on curves and theta-sheaves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 415-466. doi : 10.1016/j.ansens.2006.01.003. http://www.numdam.org/articles/10.1016/j.ansens.2006.01.003/

[1] Beauville A., Laszlo Y., Conformal blocks and generalized theta functions, Comm. Math. Phys. 164 (1994) 385-419. | MR | Zbl

[2] Beauville A., Laszlo Y., Un lemme de descente, C. R. Acad. Sci. Paris Série I 320 (1995) 335-340. | MR | Zbl

[3] Białynicki-Birula A., Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973) 480-497. | Zbl

[4] Braden T., Hyperbolic localization of intersection cohomology, Transform. Groups 8 (3) (2003) 209-216. | MR | Zbl

[5] Braverman A., Gaitsgory D., Geometric Eisenstein series, Invent. Math. 150 (2002) 287-384. | MR | Zbl

[6] Breen L., Bitorseurs et cohomologie non abélienne, in: The Grothendieck Festschrift, vol. 1, Progress in Math., vol. 86, Birkhäuser, Boston, 1990, pp. 401-476. | MR | Zbl

[7] Beilinson A., Drinfeld V., Quantization of Hitchin's integrable system and Hecke eigen-sheaves, Available at:, http://www.math.uchicago.edu/~arinkin/langlands/.

[8] Deligne P., Le déterminant de la cohomologie, in: Current Trends in Arithmetical Algebraic Geometry, Arcata, CA, 1985, Contemp. Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 93-177. | MR | Zbl

[9] Deligne P., Letter to D. Kazhdan, 6 March 1985.

[10] Deligne P., Milne J.S., Tannakian categories, in: Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Math., vol. 900, Springer, Berlin, 1982. | MR | Zbl

[11] Drinfeld V., Sympson C., B-structures on G-bundles and local triviality, Math. Res. Letters 2 (1995) 823-829. | MR | Zbl

[12] Faltings G., Algebraic loop groups and moduli spaces of bundles, J. European Math. Soc. 5 (2003) 41-68. | MR | Zbl

[13] Gaitsgory D., Construction of central elements in the affine Hecke algebra via nearby cycles, Invent. Math. 144 (2) (2001) 253-280. | MR | Zbl

[14] Ginzburg V.A., Perverse sheaves on a Loop group and Langlands' duality, alg-geom/9511007.

[15] Howe R., θ-series and invariant theory, Proc. Sympos. Pure Math., Part 1 33 (1979) 275-285. | Zbl

[16] Laumon G., Transformation de Fourier homogène, Bull. Soc. Math. France 131 (4) (2003) 527-551. | Numdam | MR | Zbl

[17] Laszlo Y., Linearization of group stack actions and the Picard group of the moduli of SL r /μ s -bundles on a curve, Bull. Soc. Math. France 125 (4) (1990) 529-545. | Numdam | MR | Zbl

[18] Lion G., Vergne M., The Weil Representation, Maslov Index and Theta Series, Progress in Math., vol. 6, Birkhäuser, Boston, 1980. | MR | Zbl

[19] Moore C., Group extensions of p-adic and adelic linear groups, Publ. IHÉS 35 (1968) 5-70. | Numdam | MR | Zbl

[20] Mirković I., Vilonen K., Geometric Langlands duality and representations of algebraic groups over commutative rings, math.RT/0401222, Ann. Math., in press.

[21] Moeglin C., Vigneras M.-F., Waldspurger J.L., Correspondence de Howe sur un corps p-adique, Lecture Notes in Math., vol. 1291, Springer, Berlin, 1987. | MR | Zbl

[22] Prasad D., Weil Representation, Howe duality, and the Theta correspondence, (lectures given in Montreal), http://www.mri.ernet.in/mathweb/dprasad.html. | Zbl

[23] Weil A., Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964) 143-211. | MR | Zbl

Cited by Sources: